# SDR 9518289601

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47038
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, FOUND FLOOR EMERGENCY LIGHTS INOPERATIVE IN THE AFT FOUR ROWS OF THE AIRCRAFT.  RECONNECTED CONNECTOR, OPERATIONAL CHECK GOOD.
